Alert archive / Ohio / Heat Advisories in 2011
Heat Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this heat advisory at Jul 21, 2011, 3:24 PM EDT for 27 counties in Ohio. It took effect at Jul 22, 2011, 10:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2011, 3:24 PM EDT (19:24 UTC)
- In effect from
- Jul 22, 2011, 10:00 AM EDT
- Expired
- Jul 22, 2011, 6:41 PM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
All 27 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 50 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1378 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
614 WWUS71 KCLE 211924 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EDT THU JUL 21 2011 OHZ003-006>011-017>021-027>032-036>038-047-220330- /O.NEW.KCLE.HT.Y.0004.110722T1400Z-110723T0100Z/ /O.CON.KCLE.EH.W.0002.000000T0000Z-110722T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 324 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 9 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EDT FRIDAY. HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON FRIDAY. HEAT INDEX VALUES OF 100 TO 104 DEGREES ARE LIKELY FROM LATE FRIDAY MORNING INTO FRIDAY EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ012>014-022-023-033-089-PAZ001>003-220100- /O.CON.KCLE.EH.W.0002.000000T0000Z-110722T0100Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 324 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... OPPRESSIVE HEAT AND HUMIDITY WILL REMAIN ACROSS THE REGION THIS AFTERNOON AND EVENING WITH NEAR RECORD HIGH TEMPERATURES APPROACHING 100 DEGREES. THESE HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL PRODUCE HEAT INDEX VALUES OF 105 TO 115 DEGREES. THIS PROLONGED PERIOD OF DANGEROUSLY HIGH HEAT AND HUMIDITY WILL POSE A SIGNIFICANT RISK OF HEAT ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
5 follow-up statements
916 WWUS71 KCLE 220111 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 PM EDT THU JUL 21 2011 OHZ003-006>011-017>021-027>032-036>038-047-220915- /O.EXP.KCLE.EH.W.0002.000000T0000Z-110722T0100Z/ /O.CON.KCLE.HT.Y.0004.110722T1400Z-110723T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 911 PM EDT THU JUL 21 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM EDT FRIDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED FOR THIS EVENING... HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON FRIDAY. HEAT INDEX VALUES OF 100 TO 104 DEGREES ARE LIKELY FROM LATE FRIDAY MORNING INTO FRIDAY EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ012>014-022-023-033-089-PAZ001>003-220215- /O.EXP.KCLE.EH.W.0002.000000T0000Z-110722T0100Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO... MEADVILLE 911 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING HAS EXPIRED... TEMPERATURES FRIDAY AFTERNOON WILL BE SLIGHTLY COOLER BUT WILL REMAIN WELL ABOVE SEASONAL AVERAGES. HUMIDITY LEVELS WILL REMAIN ELEVATED AND WILL MAKE IT FEEL UNCOMFORTABLE AT TIMES. $$
312 WWUS71 KCLE 220824 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 424 AM EDT FRI JUL 22 2011 OHZ013-014-022-023-033-221630- /O.EXA.KCLE.HT.Y.0004.110722T1400Z-110723T0100Z/ GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...RAVENNA... WARREN...YOUNGSTOWN 424 AM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON FRIDAY. HEAT INDEX VALUES OF 100 TO 104 DEGREES ARE LIKELY FROM LATE FRIDAY MORNING INTO FRIDAY EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-006>011-017>021-027>032-036>038-047-221630- /O.CON.KCLE.HT.Y.0004.110722T1400Z-110723T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 424 AM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON FRIDAY. HEAT INDEX VALUES OF 100 TO 104 DEGREES ARE LIKELY FROM LATE FRIDAY MORNING INTO FRIDAY EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
607 WWUS71 KCLE 221521 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1121 AM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-222330- /O.UPG.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ /O.NEW.KCLE.EH.W.0003.110722T1521Z-110723T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1121 AM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. HIGH TEMPERATURES IN THE MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON. HEAT INDEX VALUES OF 105 TO 109 DEGREES ARE EXPECTED THIS AFTERNOON INTO THE EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HIGH TEMPERATURES WILL OCCUR. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-007>011-013-014-020>023-033-222330- /O.CON.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...FREMONT... SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...YOUNGSTOWN 1121 AM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL MAKE FOR A VERY HOT AFTERNOON. HEAT INDEX VALUES OF 100 TO 104 DEGREES ARE EXPECTED THIS AFTERNOON INTO THE EVENING. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HIGH TEMPERATURES IS EXPECTED. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
570 WWUS71 KCLE 221954 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-230400- /O.NEW.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ /O.CON.KCLE.EH.W.0003.000000T0000Z-110723T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 354 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY. TEMPERATURES IN THE MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL YIELD HEAT INDEX VALUES OF OVER 105 TODAY INTO THE EVENING IN AREAS WHERE RAIN HAS NOT OCCURRED. SATURDAY HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S. THE HEAT INDEX SHOULD REACH FROM 100 TO 104. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HIGH TEMPERATURES WILL OCCUR. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-007>011-013-014-020>023-033-230100- /O.CON.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...FREMONT... SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...YOUNGSTOWN 354 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH HIGH HUMIDITY LEVELS WILL YIELD HEAT INDEX VALUES OF 100 TO 104 TODAY INTO THE EVENING IN AREAS WHERE RAIN HAS NOT OCCURRED. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HIGH TEMPERATURES IS EXPECTED. THE COMBINATION OF HIGH TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
042 WWUS71 KCLE 222241 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 641 PM EDT FRI JUL 22 2011 OHZ006-017>019-027>032-036>038-047-230645- /O.CAN.KCLE.EH.W.0003.000000T0000Z-110723T0100Z/ /O.CON.KCLE.HT.Y.0005.110723T1700Z-110724T0100Z/ WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 641 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM EDT SATURDAY... ...EXCESSIVE HEAT WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE EXCESSIVE HEAT WARNING. OUTFLOW FROM THUNDERSTORMS HAVE COOLED THE AREA SIGNIFICANTLY FOR THE EVENING. HOWEVER ON SATURDAY HIGH TEMPERATURES WILL ONCE AGAIN REACH INTO THE LOWER 90S. THE HEAT INDEX SHOULD REACH FROM 100 TO 104. TAKE PRECAUTIONS TO AVOID HEAT INDUCED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ003-007>011-013-014-020>023-033-222345- /O.CAN.KCLE.HT.Y.0004.000000T0000Z-110723T0100Z/ LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...TOLEDO...PORT CLINTON...FREMONT... SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...MEDINA... AKRON...RAVENNA...WARREN...YOUNGSTOWN 641 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT ADVISORY. OUTFLOW FROM THUNDERSTORMS HAVE COOLED THE AREA SIGNIFICANTLY FOR THE EVENING. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jul 21, 1:32 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 21, 1:32 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
132 PM EDT THU JUL 21 2011
.SYNOPSIS...
A VERY HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY
WITH A RIDGE OF HIGH PRESSURE OVERHEAD. A WEAK FRONTAL BOUNDARY
WILL MOVE OVER THE AREA TONIGHT BRINGING ONLY SLIGHTLY COOLER
TEMPERATURES ON FRIDAY. THE FRONTAL BOUNDARY WILL PERSIST NEAR THE
REGION THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
APPEARS THAT MANY LOCATIONS IN NORTHWEST OH WILL CRACK TRIPLE DIGITS THIS
AFTERNOON. AS OF 1 PM HEAT INDEX VALUES WERE: 113 AT TDZ, 107 AT
CGF, 100 AT ERI, 103 AT MFD, 105 AT FDY, 102 AT YNG, 100 AT CAK,
AND 106 AT CLE.
FORECAST TODAY CALLS FOR RECORD HIGHS ACROSS MANY SITES.
FCST RECORD
TOL 102 99-1930
FDY 100 96-2002
CLE 99 97-1952
ERI 95 93-1964
MAIN CONCERN FOR THE AFTERNOON WILL BE AMOUNT OF MIXING THAT TAKES
PLACE WITH A SOUTHWEST TO WEST BREEZE. AS OF 1PM DEWPOINTS
THROUGHOUT THE AREA WERE IN THE MID 70S...AFTERNOON MIXING COULD
BRING DOWN SOME DRIER AIR BUT HIGHER DEWPOINTS UPSTREAM MAY
INHIBIT THIS EFFECT. EXPECT WESTERN THIRD OF CWA TO REMAIN MORE
HUMID THAN THE EASTERN COUNTIES AS THETA-E ADVECTION IS STRONGEST
TO THE WEST. UPGRADED HEAT ADVISORY COUNTIES TO EXCESSIVE HEAT
WARNING AS WINDS WILL LIKELY CONTINUE FROM THE SOUTHWEST
THROUGHOUT THE AFTERNOON HELPING TO ENHANCE SOME DOWNSLOPE FLOW.
BUMPED TEMPS UP A COUPLE DEGREES FOR THE NORTHWEST PA COUNTIES TO
ACCOUNT FOR THIS FLOW.
NEXT ISSUE IN THE NEAR TERM REGARDS THE CHANCE FOR PRECIPITATION
THIS AFTERNOON ACROSS THE AREA. MODEST MOISTURE BOUNDARY WILL SINK
INTO NORTHWEST OH LATE THIS AFTERNOON...BUT WITH 700MB TEMPS
PROJECTED TO BE NEAR 15C...AND LITTLE FORCING PRESENT...EXPECT
ENVIRONMENT TO REMAIN CAPPED ACROSS THE AREA. HOWEVER CANNOT RULE
OUT A POP UP SHOWER OR THUNDERSTORM ESPECIALLY IN THE WESTERN CWA
AS INSTABILITY MAY BE ENOUGH TO BREAK THE CAP.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A WEAK FRONTAL BOUNDARY WILL MOVE OVER THE AREA TONIGHT AND REMAIN
ACROSS THE AREA ON FRIDAY. WITH THE FRONT OVER THE AREA TEMPS WILL
BE RELATIVELY COOLER BUT STILL LOOKING AT AROUND 90 FOR NW PA AND
THEN LOWER TO MID 90S ACROSS MUCH OF THE REMAINDER OF THE FORECAST
AREA. DEWPOINTS WILL BE SLIGHTLY COOLER. THIS WEAK FRONT MAY PROVIDE
ENOUGH TO ALLOW FOR SLGT CHC TO LOW CHC POPS FOR SHRA/TS BUT WILL
KEEP BETTER POPS ACROSS THE WEST WITH MAINLY JUST SLGT CHC ACROSS
MOST OF THE AREA. WITH THE FRONTAL BOUNDARY ACROSS THE AREA ON
SATURDAY BOTH GFS AND ECMWF SHOWING AT LEAST CHANCE POPS FOR SHOWERS
AND THUNDERSTORMS ACROSS THE AREA. HIGH PRESSURE TO THE NORTH
ATTEMPTS TO RIDGE SOUTHWARD INTO NORTHERN PORTIONS OF THE FORECAST
AREA BY SUNDAY. THIS WILL HELP KEEP ANY SHRA/TS DEVELOPMENT ACROSS
INTERIOR AND SOUTHERN AREAS WHILE THE LAKE AND LAKESHORE AREAS HAVE
BETTER CHANCES TO REMAIN DRY IN THE AFTERNOON. TEMPS ON SATURDAY
CONTINUE TO REMAIN HOT WITH HIGHS AROUND 90 FOR MUCH OF THE AREA
OUTSIDE OF ANY CONVECTION...BUT THEN TRENDED TOWARD MID TO UPPER 80S
WITH COOLEST ALONG THE LAKESHORE ON SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE MODELS CONTINUE TO SHOW A PROGRESSIVE TROUGH ALOFT MOVING ACROSS
EASTERN CANADA EARLY NEXT WEEK. THIS SHOULD ALLOW FOR THE CANADIAN
SURFACE HIGH PRESSURE AREA TO BUILD SOUTH ACROSS THE EASTERN GREAT
LAKES AND BRING AN END TO THE WORST OF THE HEAT FOR OUR FORECAST
AREA. THE 00Z GFS TOOK A DIFFERENT APPROACH WITH A SECOND COLD FRONT
MONDAY NIGHT AND THEN COOLER WEATHER ON TUESDAY. THE ECMWF CONTINUES
TO BE FASTER BRINGING THE COLD FRONT THROUGH SUNDAY NIGHT OR EARLY
MONDAY. OUR FORECAST HAS BEEN CLOSER TO THE ECMWF SOLUTION AND WILL
CONTINUE WITH THAT IDEA UNLESS WE SEE A TREND TOWARD A DIFFERENT
TIMING.
TEMPERATURES SHOULD FINALLY SLIDE BACK TO NEAR NORMAL BY TUESDAY AND
WEDNESDAY OF NEXT WEEK WHICH WILL SEEM RATHER REFRESHING COMPARED TO
RECENT TEMPERATURES.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
FOR THE REST OF THE AFTERNOON...ATMOSPHERE CAPPED WELL AND NOT
EXPECTING ANY MORE THAN A THUNDERSTORM OR TWO TO SHOW UP ON RADAR
ANYWHERE NEARBY. THERE IS A COLD FRONT TO OUR WEST...BUT WEAK
FORCING WITH THIS FRONT AND COULD THERE BE SOMETHING TONIGHT?
POSSIBLY. THIS FRONT STALLS IN THE AREA AND FRIDAY HAS A BIT
BETTER CHANCE FOR SHRA/TS. HAVE PUT CB IN TOL/FDY AND CLE LATE.
GUSTS WILL SUBSIDE THIS EVENING AND BECOME LIGHT OVERNIGHT. MVFR
VSBYS TOWARD MORNING. LAKESHORE WINDS FOR TOMORROW DEPENDENT ON
HOW FAR SOUTH THE FRONT GOES. FOR NOW HAVE GONE WNW.
OUTLOOK...NON-VFR DURING EARLY MORNING FOG/HAZE. THUNDERSTORMS
POSSIBLE SATURDAY THROUGH MONDAY...MAINLY IN THE AFTERNOON/EVENING.
&&
.MARINE...
WE WILL SEE A NICE SOUTHWEST FLOW TODAY AHEAD OF A WEAK COLD FRONT
SAGGING SOUTHWARD ACROSS THE GREAT LAKES. THE AIR MASS WILL BE
REALLY WARM AND TYPICALLY THE MARINE LAYER OVER LAKE ERIE RESISTS
THE STRONGER WIND GUSTS BUT WE WILL SEE AN INCREASE IN THE SOUTHWEST
FLOW AND THE LAKE WILL GET A BIT CHOPPY ESPECIALLY ON THE EAST HALF.
THE WEAK FRONT WILL SAG ACROSS THE LAKE TONIGHT. NOT A LOT OF
CONFIDENCE EXACTLY WHERE THE FRONT WILL END UP...AND WIND
DIRECTION MAY END UP BEING LIGHT AND VARIABLE ON FRIDAY AND INTO
THE WEEKEND. ONSHORE/OFFSHORE FLOW MAY DOMINATE. A STRONGER COLD
FRONT SHOULD CROSS THE EASTERN GREAT LAKES BY MONDAY AND HIGH
PRESSURE FROM CANADA WILL BUILD SOUTH BY MID WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR
PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LEZ147>149.
&&
SYNOPSIS...LEE
NEAR TERM...LEE
SHORT TERM...JAMISON
LONG TERM...KOSARIK
AVIATION...OUDEMAN
MARINE...KOSARIKHazardous weather outlook, Jul 21, 10:33 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1033 AM EDT THU JUL 21 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221445- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1033 AM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-221445- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1033 AM EDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:59 PM EDT | Small Craft Advisory | CLE | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.